# SDR 06FDEA2188

- Difficulty date: June 2, 2006
- Submitted: June 2, 2006
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11
- Aircraft serial: 48514
- Aircraft time: 47,863 hours, 10,773 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE CENTER WING BARREL AREA FOUND LONGERON 28L FOUND WITH CORROSION AT APPROX STA 1273. REMOVED AND REPLACED AS PER SRM 51-33-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6- 2-100.
